Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I heard that BP causes red marks to last a lot longer due to the increase in melanin. In the long-term it also causes the skin to always be oilier and shinny. I don't have anymore visible acne just red marks. Would my red mark go away significantly if I stop using BP? What about my oil and shine? I've been using BP for over 10 years now. I dont know what it's like without BP. I remember the days when I was young and my skin use to be flawless and smooth like a baby's bottom. I would even get compliments from girls. Very seldom a small pimple would pop up but would go just as fast. Now, a pimple becomes a battle scar, contributing to the over zealous collection to ruin my life. There were days when encountering a stranger i noticed I would unintentionally get real close to show them I am a friendly person and I feel they are the same. A simple conversation would turn into stories and ideas over a cup of coffee, eventually a forming a new found friendship, which last over a lifetime to share memories and help each other out in need. Now I stay as away as far as possible aside from a handshake, hoping they would not notice my imperfections but each time i do so I feel like building an imaginery wall and exchanging nothing more than a surface conversation, bouncing off my walls. Oh how I miss those good days.

Share this post


Link to post
Share on other sites

Yeh man, I feel your pain. My redmarks are terrible, I hate being close to people, but whatever. Yeh I stopped using BP, cause it supposedly prevents redmarks from fading. My marks have imporved a little, but they are still not the best.

Share this post


Link to post
Share on other sites

At first, it often irritates. After that BP seems to stimulate the natural 'fire-extinguisher' effect in our skin. So it kind of bleatches it, in a good way. it'll remove a bit of pigment. no, not neirly enough to turn a black dude white; michael jackson style :dance: , but enough to remove a little red from acne. it'll also be a good anti-inflamitory for it. use it in small amounts, then slowly move up, and eventually after about 2 weeks, smother it on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×